Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Expression of wave functions over a half space in terms of their boundary values

Author: H. Poritsky
Journal: Quart. Appl. Math. 14 (1956), 185-197
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/79709
MathSciNet review: 79709
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. R. Kirchhoff in H. A. Lorenz, The theory of electrons, B. G. Teubner, 1916, p. 233-238.
  • [2] B. B. Baker and E. T. Copson, Mathematical theory of Huygen's principle, 1950, Ed. 2, Oxford, Clarendon Press.
  • [3] A. Sommerfeld, P. Frank and R. v. Mises, Die Differential-und Integral gleichungen der Mechanik und Physik, Vol. II, 1935, p. 924.
  • [4] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • [5] J. Hadamard, Le Problème de Cauchy et les Équations aux Dérivées Paerielles Hyperboliques, Herman and Co., Paris, 1932.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X

Additional Information

DOI: https://doi.org/10.1090/qam/79709
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society